# SDR YENA20160105003

- Difficulty date: January 5, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N615JB
- Make and model: Airbus A320-232
- Aircraft serial: 2461
- Aircraft time: 43,635 hours, 15,049 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD LT WINDSCREEN EMERGENCY LIGHT INOPERATIVE; REPLACED THE LAMP FORWARD LT WINDSCREEN EMERGENCY LIGHT NO HELP, TROUBLESHOT AND FOUND BAD SPLICE AT 7441VSA. R & R SPLICE IAW ESPM 20-43-10.  OPS CHECK NORMAL.
